< E ontent="10.1016/j.jmaa.2016.12.044" />
数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: A nonlocal diffusion model with free boundaries in spatial heterogeneous environment
作者: Cao, JF; Li, WT; Zhao, M
收录类别: SCIE
出版日期: 2017-05-15
刊名: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
卷号: 449, 期号:1-2, 页码:1015-1035
出版者: ELSEVIER
出版地: SAN DIEGO
英文摘要: This paper is concerned with the nonlocal diffusive model with double free boundaries in spatial heterogeneous environment, where the spatial heterogeneity is described by the sign indefinite coefficients. Such a model can be used to illustrate the spreading or vanishing of a. new or invasive species. Due to the lack of comparison principle in the nonlocal reaction diffusion equation, many classical methods cannot be used directly to this nonlocal problem. This motivates us to find new techniques. We first establish the spreading vanishing dichotomy as well as some criteria that ensure the species spreading or vanishing by principal eigenvalues of associated scalar elliptic eigenvalue problems. And then we determine the spreading speed when spreading occurs. (C) 2016 Elsevier Inc. All rights reserved.
关键词: Nonlocal diffusion ; Free boundary ; Spatial heterogeneity ; Sign indefinite ; Spreading-vanishing dichotomy ; Spreading speed
作者部门: [Cao, Jia-Feng ; Li, Wan-Tong ; Zhao, Meng] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
通讯作者: Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: NSF of China [11671180] ; Fundamental Research Funds for the Central Universities [lzujbky-2016-ct12]
所属项目名称: 国家自然科学基金项目 ; 中央高校基本科研业务费专项资金
项目资助者: NSFC ; LZU
语种: 英语
DOI: 10.1016/j.jmaa.2016.12.044
ISSN号: 0022-247X
WOS记录号: WOS:000393729500005
IR记录号: WOS:000393729500005
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/189045
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Cao, JF,Li, WT,Zhao, M. A nonlocal diffusion model with free boundaries in spatial heterogeneous environment[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,449(1-2):1015-1035.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Cao, JF]'s Articles
[Li, WT]'s Articles
[Zhao, M]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Cao, JF]‘s Articles
[Li, WT]‘s Articles
[Zhao, M]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace